On the golden ratio

Jangjun Mathematical Society
Publication Type:
Journal Article
Advanced Studies In Contemporary Mathematics (kyungshang), 2013, 23 (1), pp. 195 - 201
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012006295OK.pdf475.29 kB
Adobe PDF
The structure of the decimal expansion of the Golden Ratio is examined in decimal and modular forms through the use of various properties of the Fibonacci numbers, particularly the roots of the associated polynomial and the golden ratio. While the ratio
Please use this identifier to cite or link to this item: